# SDR 03FDEA01589

- Difficulty date: September 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP OUTBD HINGE (FLAP SIDE) FOUND CORROSION ON INBD AND OUTBOARD PIVOT BORES AND SPOT FACES.      RT OUTBOARD FLAP OUTBD HINGE (FLAP SIDE) INBD AND OUTBD PIVOT BORES   AND SPOT FACES CORROSION AREAS REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-72684.
